# SDR QXEA202304130065

- Difficulty date: April 10, 2023
- Submitted: April 13, 2023
- Operation: Air carrier
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000719
- Aircraft time: 12,814 hours, 8,244 cycles
- System (JASC): 5200 · Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT PAX DOOR SLIDE MECHANISM ASSY CABLE INTERNAL WIRES ARE EXPOSED. REMOVED AND REPLACED AFT PAX DOOR SLIDE MECHANISM ASSY CABLE REF AMM 52-12-40.
